# SDR CALA0500348

- Difficulty date: October 11, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 16,223 hours, 6,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A3400Y4
- Condition: Damaged
- Location: Bs 887-970
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN AT STA 887 TO 970 AND BETWEEN STR 23 LT TO STR 26 LT HEAVILY DAMAGED.  REPLACED SKIN AT STA 886-1016  & STR 23L-23R PER ECRA 5331-01198.
